Alert archive / Arkansas / Flash Flood Warnings in 2018
Flash Flood Warning 41, NWS Little Rock, AR
NWS Little Rock, AR issued this flash flood warning at Mar 1, 2018, 5:50 AM CST for Hot Spring County, Arkansas. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 1, 2018, 5:50 AM CST (11:50 UTC)
- Expired
- Mar 1, 2018, 11:32 AM CST
- In force
- 6 hr
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Flood severity
- None
County Hot Spring County, AR
The radar
The Little Rock radar (KLZK), 79 km from the middle of the area, began a volume at 11:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KBAD), launched 00:00Z, 11.8 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 141 J/kg
- Mixed-layer CIN
- -71 J/kg
- Mixed-layer LCL
- 1361 m above ground
- 0-6 km bulk shear
- 71 kt
- 0-1 km storm-relative helicity
- 211 m²/s²
- 0-3 km storm-relative helicity
- 297 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 5.5
The text
As transmitted.
580
WGUS54 KLZK 011150
FFWLZK
ARC059-011445-
/O.NEW.KLZK.FF.W.0041.180301T1150Z-180301T1445Z/
/00000.0.DR.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Little Rock AR
550 AM CST THU MAR 1 2018
The National Weather Service in Little Rock has issued a
* Flash Flood Warning for...
The Ouachita River below Remmel Dam in...
Eastern Hot Spring County in southwestern Arkansas...
* Until 845 AM CST
* At 549 AM CST, Dam Operators reported elevated releases at Remmel
Dam on the Ouachita River.
This is a routine high water event which will result in lowland
flooding along the Ouachita River in Hot Spring County. The current
flow rate from Remmel Dam at 4 AM is forty four thousand cubic feet
per second. Initial impacts from Remmel Dam releases will reach the
bridge on Interstate 30 near Malvern within 1 to 2 hours, with
maximum impacts occurring within the next 2 to 3 hours. Initial
impacts will reach Donaldson within the next 3 to 6 hours, with the
maximum impacts occurring within the next 6 to 8 hours. Impacts will
reach Friendship in about 10 to 12 hours. Livestock and property
should be moved out of the floodplain. Flooded roadways should be
avoided.
* Locations in the warning include but are not limited to areas along
the Ouachita River near Oak Grove, Midway, Friendship, and Jones
Mill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is a controlled release. You should be on alert for increasing
releases from Remmel Dam. This is an evolving situation and updates
to this statement will be made as more information becomes available.
Do not attempt to drive through flooded roadways. Turn around, don't
drown.
&&
LAT...LON 3443 9289 3443 9287 3442 9287 3439 9285
3435 9291 3429 9293 3422 9300 3420 9298
3424 9293 3433 9285 3438 9282 3443 9285
3444 9289
$$
Brown2 follow-up statements
978
WGUS54 KLZK 011440
FFWLZK
ARC059-011745-
/O.EXT.KLZK.FF.W.0041.000000T0000Z-180301T1745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Little Rock AR
840 AM CST THU MAR 1 2018
The National Weather Service in Little Rock has extended the
* Flash Flood Warning for...
The Ouachita River below Remmel Dam in...
Eastern Hot Spring County in southwestern Arkansas...
* Until 1145 AM CST
* At 830 AM CST, Dam Operators reported elevated releases at Remmel
Dam on the Ouachita River.
This is a routine high water event which will result in lowland
flooding along the Ouachita River in Hot Spring County. The current
flow rate from Remmel Dam at 830 AM is forty one thousand cubic feet
per second. Initial impacts from Remmel Dam releases will reach the
bridge on Interstate 30 near Malvern within 1 to 2 hours, with
maximum impacts occurring within the next 2 to 3 hours. Initial
impacts will reach Donaldson within the next 3 to 6 hours, with the
maximum impacts occurring within the next 6 to 8 hours. Impacts will
reach Friendship in about 10 to 12 hours. Livestock and property
should be moved out of the floodplain. Flooded roadways should be
avoided.
* Locations in the warning include but are not limited to areas along
the Ouachita River near Oak Grove, Midway, Friendship, and Jones
Mill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is a controlled release. You should be on alert for increasing
releases from Remmel Dam. This is an evolving situation and updates
to this statement will be made as more information becomes available.
Do not attempt to drive through flooded roadways. Turn around, don't
drown.
&&
LAT...LON 3443 9289 3443 9287 3442 9287 3439 9285
3435 9291 3429 9293 3422 9300 3420 9298
3424 9293 3433 9285 3438 9282 3443 9285
3444 9289
$$
Brown017
WGUS74 KLZK 011732
FFSLZK
Flash Flood Statement
National Weather Service Little Rock AR
1132 AM CST THU MAR 1 2018
ARC059-011739-
/O.CAN.KLZK.FF.W.0041.000000T0000Z-180301T1745Z/
/00000.0.DR.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HOT SPRING AR-
1132 AM CST THU MAR 1 2018
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR EASTERN HOT SPRING
COUNTY...
The warning has been cancelled for The Ouachita River below Remmel
Dam...
The current flow rate from Remmel Dam at 1130 AM has dropped below
thirty thousand cubic feet per second. However, dam operators will
keep releases higher than normal due to higher than average inflow.
LAT...LON 3443 9289 3443 9287 3442 9287 3439 9285
3435 9291 3429 9293 3422 9300 3420 9298
3424 9293 3433 9285 3438 9282 3443 9285
3444 9289
$$
BrownWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at Mar 1, 4:05 AM CST, 1 hour 45 minutes earlier.
Area forecast discussion, Mar 1, 4:05 AM CST, 1 hour 45 minutes before
Area Forecast Discussion National Weather Service Little Rock AR 405 AM CST Thu Mar 1 2018 .Short Term...Today Through Friday Night Rain, rain and more rain! Widespread rain/embedded TSRA has been noted acrs much of the FA overnight and early this mrng. Numerous reports of flash flooding have already been reported acrs central and south AR, along with ongoing river flooding. SW flow aloft has contd to bring a steady stream of moisture/lift acrs AR of late. The ongoing precip is being aided by an old fntl bndry, stalled out just to the S of the FA, along with an MCV that was movg acrs Srn AR. Hi-Res model data cont to show that the primary area of rain wl gradually dcrs fm the west later this mrng as an upr lvl trof moves into the region. Wl keep the Flood Watch posted until noontime today as the flooding threat conts. Meanwhile, a frontal bndry was just entering the NW corner of AR wl eventually drop SEwd thru AR later today. Cannot rule out some sctd rain along the fnt itself. Otherwise, drier air to filter into the region behind the FROPA. High pres wl settle into AR for the rest of the fcst PD, providing a much needed break from the wet weather pattern of late. && .Long Term....Saturday through Wednesday Initially, surface high pressure will shift to the east, with temperatures warming a little as winds become more southerly/ southeasterly. A remnant boundary to the southwest will move back to the north Saturday night into Sunday, with showers and thunderstorms returning to the forecast as a mid-level trough moves through and interacts with the remnant boundary. Precip will become a little more widespread on Sunday night as developing low pressure in the plains drags a cold front across the state. Any lingering precip will come to an end around Monday afternoon or evening, with colder air following the system. With a deepening upper cyclone in the mid west/western Great Lakes Region, upper flow will become more northwesterly, with cooler air remaining in place through at least mid-week next week. For us, this will mean temperatures below seasonal averages and, over all, fairly nice weather for the first few days of March. Goodness knows it could always be (and has been) much worse before. && .LZK Watches/Warnings/Advisories... Flood Watch until noon CST today FOR Arkansas-Bradley-Calhoun-Clark- Cleburne-Cleveland-Dallas-Desha-Drew-Faulkner-Garland-Grant-Hot Spring-Independence-Jackson-Jefferson-Lincoln-Lonoke-Monroe- Montgomery-Ouachita-Perry-Pike-Polk-Prairie-Pulaski-Saline-White- Woodruff. && Short Term...44 / Long Term...57
Hazardous weather outlook, Mar 1, 4:49 AM CST, 1 hour 1 minute before
Hazardous Weather Outlook National Weather Service Little Rock AR 449 AM CST Thu Mar 1 2018 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-021100- Boone-Marion-Baxter-Fulton-Sharp-Newton-Searcy-Stone-Izard- Independence-Johnson-Pope-Van Buren-Cleburne-Jackson-Logan-Conway- Faulkner-White-Woodruff-Scott-Yell-Perry-Polk-Montgomery-Garland- Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-Clark-Hot Spring-Grant- Jefferson-Arkansas-Dallas-Cleveland-Lincoln-Desha-Ouachita- Calhoun-Bradley-Drew- 449 AM CST Thu Mar 1 2018 This Hazardous Weather Outlook is for a Large Part of Arkansas. .DAY ONE...Today and Tonight Widespread rain and embedded thunderstorms will continue across much of Arkansas this morning. The rainfall will eventually taper off from the west as the day progresses, once a cold front moves across the state. Much of central and southern Arkansas has seen between one and three inches of rainfall over the last 24 hours. This has only aggravated the flooding situation across the area. Excessive runoff will continue today, even well after the rain ends. .DAYS TWO THROUGH SEVEN...Friday Through Wednesday Rain chances return to the forecast on Sunday with the next weather system to affect the region. At this time, severe thunderstorms are not expected. Due to the recent prolonged period of heavy rainfall, river stages are expected to remain high into next week. Flooding will continue in several river basins, including the Black, White, Cache, Ouachita, and Saline Rivers. .Spotter Information Statement... Spotter activation is not expected at this time. && Visit NWS Little Rock on the web. Go to http://weather.gov/lzk. 44/57
In the hours before
Local storm report, Mar 1, 1:16 AM CST, 4 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
116 AM CST THU MAR 01 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM FLASH FLOOD SUMPTER 33.49N 92.05W
02/28/2018 BRADLEY AR 911 CALL CENTER
PORTIONS OF HWY 8 SOUTH CLOSED DUE TO HIGH WATER.
&&
EVENT NUMBER LZK1800121
COOPERLocal storm report, Mar 1, 1:18 AM CST, 4 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
118 AM CST THU MAR 01 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM FLASH FLOOD 1 N DIXIE 35.09N 91.36W
02/28/2018 WOODRUFF AR 911 CALL CENTER
HWY 33 SOUTH CLOSED NORTH OF DIXIE DUE TO HIGH WATER.
&&
EVENT NUMBER LZK1800122
COOPERLocal storm report, Mar 1, 1:22 AM CST, 4 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
122 AM CST THU MAR 01 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM FLASH FLOOD CARMEL 33.54N 92.07W
02/28/2018 BRADLEY AR 911 CALL CENTER
PORTIONS OF HWY 8 SOUTH CLOSED DUE TO HIGH WATER.
&&
CORRECTED LOCATION
EVENT NUMBER LZK1800121
COOPERLocal storm report, Mar 1, 1:24 AM CST, 4 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
124 AM CST THU MAR 01 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1239 AM FLASH FLOOD ARKADELPHIA 34.12N 93.05W
03/01/2018 CLARK AR DEPT OF HIGHWAYS
HWY 51 BRIDGE ACROSS THE OUACHITA RIVER CLOSED DUE TO
HIGH WATER.
&&
EVENT NUMBER LZK1800123
COOPERLocal storm report, Mar 1, 2:42 AM CST, 3 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
242 AM CST THU MAR 01 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0213 AM FLASH FLOOD 9 WSW ULM 34.53N 91.60W
03/01/2018 PRAIRIE AR DEPT OF HIGHWAYS
HWY 343 CLOSED FOR 2.5 MILES IN SOUTHERN PRAIRIE COUNTY
DUE TO HIGH WATER.
&&
EVENT NUMBER LZK1800124
COOPERLocal storm report, Mar 1, 3:02 AM CST, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LITTLE ROCK AR
302 AM CST THU MAR 01 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0621 PM FLASH FLOOD 4 WSW CARLISLE 34.76N 91.80W
02/28/2018 LONOKE AR PUBLIC
HIGHWAY 381 NEAR HIGHWAY 70 IS FLOODING AND THE WATER
IS APPROACHING HOMES. A FEW VOLUNTARY EVACUATIONS WERE
TAKING PLACE. THIS WAS REPORTED ON TWITTER BY LOCAL
BROADCAST MEDIA.
0630 PM FLASH FLOOD CARMEL 33.54N 92.07W
02/28/2018 BRADLEY AR 911 CALL CENTER
PORTIONS OF HWY 8 SOUTH CLOSED DUE TO HIGH WATER.
0755 PM FLASH FLOOD 1 N DIXIE 35.09N 91.36W
02/28/2018 WOODRUFF AR 911 CALL CENTER
HWY 33 SOUTH CLOSED NORTH OF DIXIE DUE TO HIGH WATER.
0846 PM FLASH FLOOD 6 NE SHERIDAN 34.37N 92.33W
02/28/2018 GRANT AR DEPT OF HIGHWAYS
HIGHWAY 46 CLOSED DUE TO HIGH WATER.
0924 PM FLASH FLOOD 1 N PRATTSVILLE 34.33N 92.55W
02/28/2018 GRANT AR DEPT OF HIGHWAYS
HWY 291 NORTH OF PRATTSVILLE CLOSED DUE TO HIGH WATER.
0926 PM FLASH FLOOD 3 NE SHERIDAN 34.34N 92.36W
02/28/2018 GRANT AR DEPT OF HIGHWAYS
9.6 MILES OF HWY 46 NORTHEST OF SHERIDAN CLOSED DUE TO
HIGH WATER.
0934 PM FLASH FLOOD 2 N PRATTSVILLE 34.34N 92.55W
02/28/2018 GRANT AR DEPT OF HIGHWAYS
HIGHWAY 291 NORTH OF PRATTSVILLE CLOSED DUE TO HIGH
WATER.
1005 PM FLASH FLOOD 1 ENE BISMARCK 34.32N 93.15W
02/28/2018 HOT SPRING AR PUBLIC
WATER IS FLOODED OVER HICKORY GROVE RD IN BISMARCK
1022 PM FLASH FLOOD 2 WSW GEORGETOWN 35.12N 91.49W
02/28/2018 WHITE AR 911 CALL CENTER
JONES ISLAND ROAD CLOSED DUE TO HIGH WATER
1022 PM FLASH FLOOD 3 E MCRAE 35.11N 91.77W
02/28/2018 WHITE AR 911 CALL CENTER
VINITY RD. NEAR MCRAE CLOSED DUE TO HIGH WATER.
1022 PM FLASH FLOOD 3 SW WALKER 35.09N 91.73W
02/28/2018 WHITE AR 911 CALL CENTER
BAYOU ROAD CLOSED DUE TO HIGH WATER.
1022 PM FLASH FLOOD 4 SE GRIFFITHVILLE 35.08N 91.59W
02/28/2018 WHITE AR 911 CALL CENTER
HWY 11 AT FLETCHER ELLIS RD CLOSED DUE TO HIGH WATER.
1022 PM FLASH FLOOD 2 ESE GRIFFITHVILLE 35.11N 91.61W
02/28/2018 WHITE AR 911 CALL CENTER
FRANK SENKO RD AT HWY 11 CLOSED DUE TO HIGH WATER.
1024 PM FLASH FLOOD BROOKS 34.57N 92.45W
02/28/2018 SALINE AR PUBLIC
WIDESPREAD FLASH FLOODING ONGOING IN AND NEAR THE
COMMUNITIES OF ALEXANDER... SHANNON HILLS... BAUXITE...
SARDIS... AND BRYANT IN SALINE COUNTY.
1024 PM FLASH FLOOD 2 W GEORGETOWN 35.13N 91.49W
02/28/2018 WHITE AR 911 CALL CENTER
HEATHSCOTT ROAD NEAR GEORGETOWN CLOSED DUE TO HIGH
WATER.
1030 PM FLASH FLOOD ROLAND 34.90N 92.50W
02/28/2018 PULASKI AR TRAINED SPOTTER
HIGH WATER COVERING VINCENT AND BEALE STREETS IN
ROLAND.
1030 PM FLASH FLOOD EL PASO 35.13N 92.10W
02/28/2018 WHITE AR PUBLIC
RIDGE RD IN EL PASO CLOSED DUE TO HIGH WATER
1100 PM FLASH FLOOD 3 SE SPRINGFIELD 35.24N 92.53W
02/28/2018 CONWAY AR 911 CALL CENTER
SPRINGFIELD RD CLOSED DUE TO HIGH WATER NEAR THE
CONWAY/FAULKNER COUNTY LINE
1145 PM FLASH FLOOD KIRBY 34.25N 93.64W
02/28/2018 PIKE AR 911 CALL CENTER
PALESTINE RD IN KIRBY CLOSED DUE TO HIGH WATER.
1200 AM FLASH FLOOD CADDO VALLEY 34.18N 93.07W
03/01/2018 CLARK AR 911 CALL CENTER
ROADS CLOSED IN CADDO VALLEY DUE TO FLASH FLOODING.
1200 AM FLASH FLOOD AMITY 34.26N 93.46W
03/01/2018 CLARK AR 911 CALL CENTER
FLASH FLOODING ONGOING IN AMITY
1205 AM FLASH FLOOD RICHWOODS 34.04N 93.09W
03/01/2018 CLARK AR 911 CALL CENTER
WIDESPREAD FLASH FLOODING CONTINUES ACROSS EASTERN
CLARK COUNTY.
1239 AM FLASH FLOOD ARKADELPHIA 34.12N 93.05W
03/01/2018 CLARK AR DEPT OF HIGHWAYS
HWY 51 BRIDGE ACROSS THE OUACHITA RIVER CLOSED DUE TO
HIGH WATER.
0103 AM FLASH FLOOD MALVERN 34.36N 92.81W
03/01/2018 HOT SPRING AR 911 CALL CENTER
FLASH FLOODING ONGOING IN MALVERN. SEVERAL ROADS CLOSED
THROUGHOUT TOWN.
0213 AM FLASH FLOOD 9 WSW ULM 34.53N 91.60W
03/01/2018 PRAIRIE AR DEPT OF HIGHWAYS
HWY 343 CLOSED FOR 2.5 MILES IN SOUTHERN PRAIRIE COUNTY
DUE TO HIGH WATER.
&&
EVENT NUMBER LZK1800100 LZK1800121 LZK1800122 LZK1800101 LZK1800106
LZK1800105 LZK1800102 LZK1800103 LZK1800108 LZK1800110 LZK1800111
LZK1800112 LZK1800113 LZK1800104 LZK1800109 LZK1800107 LZK1800114
LZK1800120 LZK1800119 LZK1800116 LZK1800117 LZK1800118 LZK1800123
LZK1800115 LZK1800124
COOPERThe office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 28, 8:10 PM CST | Flash Flood Warning | LZK | Clark, Dallas, Garland, Grant, Hot Spring, Jefferson and 5 more | 12 hr |
| Feb 28, 8:35 PM CST | Flash Flood Warning | LZK | Arkansas, Jefferson, Lonoke, Monroe, Prairie | 11 hr |
| Feb 28, 9:28 PM CST | Flash Flood Warning | LZK | Cleburne, Conway, Faulkner, Independence, Jackson, Lonoke and 6 more | 5 hr |
| Feb 28, 9:36 PM CST | Flash Flood Warning | LZK | Conway, Garland, Logan, Montgomery, Perry, Polk and 4 more | 4 hr |
| Feb 28, 11:34 PM CST | Flash Flood Warning | LZK | Hot Spring | 3 hr |
| Feb 28, 11:53 PM CST | Flash Flood Warning | LZK | Arkansas, Calhoun, Clark, Cleveland, Dallas, Desha and 4 more | 8 hr |
| Mar 1, 1:04 AM CST | Flash Flood Warning | LZK | Bradley, Calhoun, Cleveland, Desha, Drew, Lincoln and 1 more | 7 hr |
| Mar 1, 2:02 AM CST | Areal Flood Warning | LZK | Cleburne, Conway, Faulkner, Independence, Jackson, Lonoke and 6 more | 15 hr |
| Mar 1, 2:06 AM CST | Areal Flood Warning | LZK | Conway, Garland, Logan, Montgomery, Perry, Polk and 4 more | 12 hr |
| Mar 1, 2:28 AM CST | Flash Flood Warning | LZK | Hot Spring | 3 hr |
| Mar 1, 7:58 AM CST | Areal Flood Warning | LZK | Clark, Dallas, Faulkner, Garland, Grant, Hot Spring and 6 more | 9 hr |
| Mar 1, 8:01 AM CST | Areal Flood Warning | LZK | Arkansas, Cleveland, Desha, Jefferson, Lincoln, Lonoke and 4 more | 9 hr |
| Mar 1, 8:08 AM CST | Areal Flood Warning | LZK | Bradley, Calhoun, Desha, Drew, Lincoln, Ouachita | 9 hr |
Nearby
Flash Flood Warnings in Arkansas, 2018Every flash flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.